# SDR CA030908007

- Difficulty date: September 3, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 24,767 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: BC09100
- Condition: Failed
- Location: Starter-Gen
- Component: Starter-Gen, Lucas
- Component part number: BC09101
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) TWO MIN AFTER TAKEOFF THE  NR 3 DC STARTER-GEN FAILED, THE GENERATING SYSTEM WAS SHUTDOWN. MAINTENANCE FOUND THAT THE STARTER MODE FUNCTIONING OK. AFTER TROUBLESHOOTING THE STARTER-GENERATOR WAS REPLACED DUE TO HEAVY BRUSH WEAR AND THE BEARING WAS FAILING. THIS UNIT HAD 1385.9 HRS SINCE BEARING CHECK / BRUSH REPLACEMENT.
